Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1784 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 6, 1988, pp. 1005–1023
DOI: 10.2977/prims/1195173932

Published online: 1988-12-31

Pure Hodge Structure of the Harmonic L2-Forms on Singular Algebraic Surfaces

Masayoshi Nagase[1]

(1) Tokyo Institute of Technology, Japan

No abstract available for this article.

No keywords available for this article.

Nagase Masayoshi: Pure Hodge Structure of the Harmonic L2-Forms on Singular Algebraic Surfaces. Publ. Res. Inst. Math. Sci. 24 (1988), 1005-1023. doi: 10.2977/prims/1195173932